American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] D. Korotkin and P. Zograf. Tau function and the Prym class. Contemporary Mathematics 593 (2013) 241-261.
Book volume table of contents   
View Article: PDF

[2] Joshua P. Bowman. Finiteness conditions on translation surfaces. Contemporary Mathematics 575 (2012) 31-40.
Book volume table of contents   
View Article: PDF

[3] Shigeru Mukai. Igusa quartic and Steiner surfaces. Contemporary Mathematics 564 (2012) 205-210.
Book volume table of contents   
View Article: PDF

[4] Matthew Dulock and Min Ru. Uniqueness of holomorphic curves into abelian varieties. Trans. Amer. Math. Soc. 363 (2011) 131-142. MR 2719675.
Abstract, references, and article information   
View Article: PDF

[5] V. A. Malyshev. Periods of quadratic irrationalities, and torsion of elliptic curves. St. Petersburg Math. J. 15 (2004) 587-602. MR 2068984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lubomir Gavrilov and Iliya D. Iliev. Complete hyperelliptic integrals of the first kind and their non-oscillation. Trans. Amer. Math. Soc. 356 (2004) 1185-1207. MR 2021617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Novikov and S. Yakovenko. Tangential Hilbert problem for perturbations of hyperelliptic Hamiltonian systems. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 55-65. MR 1679454.
Abstract, references, and article information   
View Article: PDF

[8] Robert Gassler. Conormal differential forms of an analytic germ. Proc. Amer. Math. Soc. 124 (1996) 2619-2623. MR 1346974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William M. Faucette. Harmonic volume, symmetric products, and the Abel-Jacobi map . Trans. Amer. Math. Soc. 335 (1993) 303-327. MR 1075380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Kumar Murty. The Hodge group of an abelian variety . Proc. Amer. Math. Soc. 104 (1988) 61-68. MR 958044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. C. Gunning. Riemann surfaces and their associated Wirtinger varieties. Bull. Amer. Math. Soc. 11 (1984) 287-316. MR 752789.
Abstract, references, and article information   
View Article: PDF

[12] Jun-ichi Igusa. Problems on Abelian functions at the time of Poincaré and some at present. Bull. Amer. Math. Soc. 6 (1982) 161-174. MR 640943.
Abstract, references, and article information   
View Article: PDF

[13] Jerome William Hoffman. The Hodge theory of flat vector bundles on a complex torus . Trans. Amer. Math. Soc. 271 (1982) 117-131. MR 648081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George Kempf. Inversion of Abelian integrals. Bull. Amer. Math. Soc. 6 (1982) 25-32. MR 634432.
Abstract, references, and article information   
View Article: PDF

[15] Charles F. Schwartz. The group of rational solutions of $y\sp{2}=x(x-1)(x-t\sp{2}-c)$ . Trans. Amer. Math. Soc. 259 (1980) 33-46. MR 561821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. Auslander and R. Tolimieri. Algebraic structures for $\bigoplus \sum \sb{n\geq 1}L\sp{2}(Z/n)$\ compatible with the finite Fourier transform . Trans. Amer. Math. Soc. 244 (1978) 263-272. MR 506619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bessie I. Miller. A new canonical form of the elliptic integral . Trans. Amer. Math. Soc. 17 (1916) 259-283. MR 1501041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. C. Fields. On the reduction of the general Abelian integral . Trans. Amer. Math. Soc. 2 (1901) 49-86. MR 1500556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. C. Fields. Errata: ``On the reduction of the general Abelian integral'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 1, 49--86; 1500556] . Trans. Amer. Math. Soc. 2 (1901) 486. MR 1500442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1